Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Stability of stochastic nonlinear systems with state-dependent switching
Author: Wu, Z.
Cui, M.
Shi, P.
Karimi, H.
Citation: IEEE Transactions on Automatic Control, 2013; 58(8):1904-1918
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2013
ISSN: 0018-9286
Statement of
Zhaojing Wu, Mingyue Cui, Peng Shi and Hamid Reza Karimi
Abstract: In this paper, the problem of stability on stochastic systems with state-dependent switching is investigated. To analyze properties of the switched system by means of Itô's formula and Dynkin's formula, it is critical to show switching instants being stopping times. When the given active-region set can be replaced by its interior, the local solution of the switched system is constructed by defining a series of stopping times as switching instants, and the criteria on global existence and stability of solution are presented by Lyapunov approach. For the case where the active-region set can not be replaced by its interior, the switched systems do not necessarily have solutions, thereby quasi-solution to the underlying problem is constructed and the boundedness criterion is proposed. The significance of this paper is that all the results presented depend on some easily-verified assumptions that are as elegant as those in the deterministic case, and the proofs themselves provide design procedures for switching controls. © 1963-2012 IEEE.
Keywords: State-dependent switching
stochastic systems
switched systems.
Rights: © 2013 IEEE
DOI: 10.1109/TAC.2013.2246094
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.